# SDR VNAA202306230007

- Difficulty date: May 15, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 19,976 hours, 17,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL RLB 9.00 AND LBL 9.00 FROM FS 847.00 TO FS 977.00.  SEAT RAIL RLB 9.00 AND LBL 9.00 FROM FS 847.00 TO FS 977.00 WERE REPLACE PER CRJ-900 AMM 53-00-49
